# SDR IPXA2576396

- Difficulty date: November 2, 2012
- Submitted: December 7, 2012
- Operation: Air carrier
- Aircraft: N426UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25457
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 141N5810618
- Condition: Damaged
- Location: Fs 199
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND UPPER AND LOWER CHORD DAMAGED AT RT FS 199.  R & R UPPER AND LOWER CHORD AT FS 199 IAW EO B75 7-5310-49117-A AND EA 757-5310-01-A4376, REV IR.
